Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 126, NWS St. Louis, MO

November 4, 2018Marion County, Missouri; Adams County, Illinois

NWS St. Louis, MO issued this river flood warning at Nov 4, 2018, 8:58 PM CST for Marion County, Missouri; Adams County, Illinois. It took effect at Nov 5, 2018, 4:00 AM CST. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Nov 4, 2018, 8:58 PM CST (02:58 UTC)
In effect from
Nov 5, 2018, 4:00 AM CST
Expired
Nov 6, 2018, 8:52 PM CST
In force
41 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Adams County, IL, Marion County, MO

The radar

The St Louis radar (KLSX), 158 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Quincy (UINI2).

Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

806 
WGUS43 KLSX 050258
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
858 PM CST Sun Nov 4 2018

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Illinois and Missouri... 

  Mississippi River at Quincy

  Mississippi River at Saverton Lock and Dam 22

.This Flood Warning is a result of heavy rainfall across the basin
this month and 1-2 inches the past 24 hours with up to an additional 
one inch forecast in the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC001-MOC127-060258-
/O.NEW.KLSX.FL.W.0126.181105T1000Z-000000T0000Z/
/UINI2.1.ER.181105T1000Z.181106T0600Z.000000T0000Z.NO/
858 PM CST Sun Nov 4 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Mississippi River at Quincy
* from late tonight until further notice.
* At 8:15 PM Sunday the stage was 16.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow 
  and continue to crest near 17.6 feet by early Tuesday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/05  11/06  11/07  11/08  11/09

Mississippi River 
  Quincy          17.0   16.53      17.1   17.5   17.2   16.8   16.9


&&


LAT...LON 4003 9153 4003 9140 3991 9140 3991 9152




$$

ILC149-MOC173-060258-
/O.NEW.KLSX.FL.W.0127.181105T0730Z-181109T0200Z/
/SVRM7.1.ER.181105T0730Z.181106T1200Z.181108T0200Z.NO/
858 PM CST Sun Nov 4 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  The Mississippi River at Saverton Lock and Dam 22.
* from late tonight to Thursday evening.
* At 8:30 PM Sunday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by after midnight tonight and
  crest near 17.3 feet by Tuesday morning.  The river will fall below 
  flood stage by Wednesday evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/05  11/06  11/07  11/08  11/09

Mississippi River 
  Saverton LD22   16.0   15.67      16.3   17.3   16.6   15.6   15.2


&&


LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
      3945 9111                       



$$
3 follow-up statements
858 
WGUS83 KLSX 060309
FLSLSX
Flood Statement
National Weather Service St Louis MO
909 PM CST Mon Nov 5 2018

...The flood warning continues for the following rivers in 
Illinois and Missouri...
 
  Mississippi River at Canton Lock and Dam 20

  Mississippi River at Quincy

  Mississippi River at Hannibal

  Mississippi River at Saverton Lock and Dam 22

  Mississippi River at Louisiana

  Mississippi River at Clarksville Lock and Dam 24
  
  Mississippi River at Winfield Lock and Dam 25

.This Flood Warning is a result of heavy rainfall across the basin
in the past month and up to one quarter inch of precipitation forecast
in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC001-MOC111-070309-
/O.CON.KLSX.FL.W.0125.000000T0000Z-000000T0000Z/
/CANM7.1.ER.181104T2146Z.181110T1800Z.000000T0000Z.NO/
909 PM CST Mon Nov 5 2018

The Flood Warning continues for
  the Mississippi River at Canton Lock and Dam 20
* until further notice.
* At 6:00 PM Monday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 14.3 feet by Saturday early 
  afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/06  11/07  11/08  11/09  11/10

Mississippi River 
  Canton LD20     14.0   14.17      14.2   14.2   14.1   14.1   14.2


&&


LAT...LON 4022 9154 4022 9142 4003 9140 4003 9153




$$

ILC001-MOC127-070309-
/O.CON.KLSX.FL.W.0126.000000T0000Z-000000T0000Z/
/UINI2.1.ER.181111T1200Z.181111T1200Z.000000T0000Z.NO/
909 PM CST Mon Nov 5 2018

The Flood Warning continues for
  the Mississippi River at Quincy
* until further notice.
* At 8:15 PM Monday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* The river is expected to rise to near flood stage Sunday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/06  11/07  11/08  11/09  11/10

Mississippi River 
  Quincy          17.0   16.80      16.9   16.9   16.7   16.6   16.8


&&


LAT...LON 4003 9153 4003 9140 3991 9140 3991 9152




$$

ILC149-MOC127-070309-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/HNNM7.3.ER.180926T0034Z.181012T1200Z.000000T0000Z.NO/
909 PM CST Mon Nov 5 2018

The Flood Warning continues for
  the Mississippi River at Hannibal
* until further notice.
* At 8:15 PM Monday the stage was 17.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 17.6 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/06  11/07  11/08  11/09  11/10

Mississippi River 
  Hannibal        16.0   17.42      17.6   17.5   17.1   16.7   16.7


&&


LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135




$$

ILC149-MOC173-070309-
/O.CON.KLSX.FL.W.0127.000000T0000Z-000000T0000Z/
/SVRM7.1.ER.181105T0948Z.181106T1800Z.000000T0000Z.NO/
909 PM CST Mon Nov 5 2018

The Flood Warning continues for
  the Mississippi River at Saverton Lock and Dam 22
* until further notice.
* At 8:00 PM Monday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 16.7 feet by tomorrow early 
  afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/06  11/07  11/08  11/09  11/10

Mississippi River 
  Saverton LD22   16.0   16.25      16.6   16.7   16.4   16.0   15.9


&&


LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
      3945 9111                       



$$

ILC149-MOC163-070309-
/O.CON.KLSX.FL.W.0095.000000T0000Z-000000T0000Z/
/LUSM7.2.ER.180927T0720Z.181013T0200Z.000000T0000Z.NO/
909 PM CST Mon Nov 5 2018

The Flood Warning continues for
  the Mississippi River at Louisiana
* until further notice.
* At 8:30 PM Monday the stage was 16.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 17.1 feet by early Wednesday 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/06  11/07  11/08  11/09  11/10

Mississippi River 
  Louisiana       15.0   16.25      16.6   17.1   16.9   16.4   16.2


&&


LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097




$$

ILC013-MOC163-070309-
/O.CON.KLSX.FL.W.0096.000000T0000Z-000000T0000Z/
/CLKM7.3.ER.180926T1250Z.181013T0830Z.000000T0000Z.NO/
909 PM CST Mon Nov 5 2018

The Flood Warning continues for
  the Mississippi River at Clarksville Lock and Dam 24
* until further notice.
* At 8:30 PM Monday the stage was 26.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 27.5 feet by Wednesday early 
  afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/06  11/07  11/08  11/09  11/10

Mississippi River 
  Clarksville LD  25.0   26.51      26.9   27.4   27.4   26.9   26.5


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC013-MOC113-070309-
/O.EXT.KLSX.FL.W.0128.181106T0302Z-000000T0000Z/
/CAGM7.1.ER.181106T0030Z.181108T0000Z.000000T0000Z.NO/
909 PM CST Mon Nov 5 2018

The Flood Warning continues for
  the Mississippi River at Winfield Lock and Dam 25
* from this evening until further notice.
* At 8:30 PM Monday the stage was 26.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and 
  crest near 27.2 feet by Wednesday evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/06  11/07  11/08  11/09  11/10

Mississippi River 
  Winfield LD25   26.0   25.98      26.1   26.9   27.2   27.0   26.5


&&


LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
      3887 9074                       



$$
065 
WGUS83 KLSX 061748
FLSLSX
Flood Statement
National Weather Service St Louis MO
1148 AM CST Tue Nov 6 2018

...The flood warning is cancelled for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Canton Lock and Dam 20

  Mississippi River at Quincy

  Mississippi River at Hannibal

  Mississippi River at Saverton Lock and Dam 22

  Mississippi River at Louisiana

  Mississippi River at Clarksville Lock and Dam 24
  
  Mississippi River at Winfield Lock and Dam 25

.This Flood Warning is a result of heavy rainfall across the basin
in the past month. Little or no additional measureable precipitation 
is forecast over the basin in the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC001-MOC111-071748-
/O.CON.KLSX.FL.W.0125.000000T0000Z-000000T0000Z/
/CANM7.1.ER.181104T2146Z.181111T1800Z.000000T0000Z.NO/
1148 AM CST Tue Nov 6 2018

The Flood Warning continues for
  the Mississippi River at Canton LD20
* until further notice.
* At 10:00 AM Tuesday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 14.4 feet by Sunday early 
  afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/07  11/08  11/09  11/10  11/11

Mississippi River 
  Canton LD20     14.0   14.04      14.0   14.1   14.1   14.2   14.3


&&


LAT...LON 4022 9154 4022 9142 4003 9140 4003 9153




$$

ILC001-MOC127-071748-
/O.CON.KLSX.FL.W.0126.000000T0000Z-000000T0000Z/
/UINI2.1.ER.181112T0600Z.181112T0600Z.000000T0000Z.NO/
1148 AM CST Tue Nov 6 2018

The Flood Warning continues for
  the Mississippi River at Quincy
* until further notice.
* At 11:15 AM Tuesday the stage was 16.6 feet.
* Flood stage is 17.0 feet.
* The river is expected to rise to near flood stage early Monday 
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/07  11/08  11/09  11/10  11/11

Mississippi River 
  Quincy          17.0   16.64      16.7   16.6   16.6   16.7   16.8


&&


LAT...LON 4003 9153 4003 9140 3991 9140 3991 9152




$$

ILC149-MOC127-071748-
/O.CON.KLSX.FL.W.0097.000000T0000Z-000000T0000Z/
/HNNM7.3.ER.180926T0034Z.181012T1200Z.000000T0000Z.NO/
1148 AM CST Tue Nov 6 2018

The Flood Warning continues for
  the Mississippi River at Hannibal
* until further notice.
* At 11:15 AM Tuesday the stage was 17.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 17.4 feet by this 
  afternoon. Additional rises may be possible thereafter.

  
&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/07  11/08  11/09  11/10  11/11

Mississippi River 
  Hannibal        16.0   17.38      17.4   17.2   17.2   17.3   17.4


&&


LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135




$$

ILC149-MOC173-071748-
/O.CON.KLSX.FL.W.0127.000000T0000Z-000000T0000Z/
/SVRM7.1.ER.181105T0948Z.181106T0400Z.000000T0000Z.NO/
1148 AM CST Tue Nov 6 2018

The Flood Warning continues for
  the Mississippi River at Saverton LD22
* until further notice.
* At  8:00 AM Tuesday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to remain near 16.3 feet.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/07  11/08  11/09  11/10  11/11

Mississippi River 
  Saverton LD22   16.0   16.32      16.2   16.2   16.1   16.1   16.2


&&


LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
      3945 9111                       



$$

ILC149-MOC163-071748-
/O.CON.KLSX.FL.W.0095.000000T0000Z-000000T0000Z/
/LUSM7.2.ER.180927T0720Z.181013T0200Z.000000T0000Z.NO/
1148 AM CST Tue Nov 6 2018

The Flood Warning continues for
  the Mississippi River at Louisiana
* until further notice.
* At 11:30 AM Tuesday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 16.3 feet by this 
  afternoon. Additional rises may be possible thereafter.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/07  11/08  11/09  11/10  11/11

Mississippi River 
  Louisiana       15.0   16.27      16.3   16.2   16.1   16.0   16.1


&&


LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097




$$

ILC013-MOC163-071748-
/O.CON.KLSX.FL.W.0096.000000T0000Z-000000T0000Z/
/CLKM7.3.ER.180926T1250Z.181013T0830Z.000000T0000Z.NO/
1148 AM CST Tue Nov 6 2018

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until further notice.
* At 11:30 AM Tuesday the stage was 26.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.7 feet by this evening.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/07  11/08  11/09  11/10  11/11

Mississippi River 
  Clarksville LD  25.0   26.61      26.7   26.6   26.3   26.2   26.2


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC013-MOC113-071748-
/O.CON.KLSX.FL.W.0128.000000T0000Z-000000T0000Z/
/CAGM7.1.ER.181106T0030Z.181107T0600Z.000000T0000Z.NO/
1148 AM CST Tue Nov 6 2018

The Flood Warning continues for
  the Mississippi River at Winfield LD25
* until further notice.
* At 11:30 AM Tuesday the stage was 26.2 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.3 feet by after midnight 
  tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/07  11/08  11/09  11/10  11/11

Mississippi River 
  Winfield LD25   26.0   26.22      26.3   26.3   26.1   26.0   26.0


&&


LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
      3887 9074                       



$$

ILC083-MOC183-061818-
/O.CAN.KLSX.FL.W.0129.000000T0000Z-181111T1800Z/
/GRFI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1148 AM CST Tue Nov 6 2018

The Flood Warning is cancelled for
  the Mississippi River at Grafton.
* At 11:30 AM Tuesday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* The river will crest below flood stage at 17.9 feet early Thursday 
  morning.
* Impact:  At 18.0 feet...Flood Stage.  Right bank begins to 
  overflow...flooding farmland.
* Impact:  At 16.2 feet...For navigational purposes through Alton Lock
  and Dam control, the Corps will not allow the river to exceed this 
  level, if at all possible.  Above this level, water inundates land 
  not owned by the USACE.
* Impact:  At 14.2 feet...For safe navigation of barge traffic, the 
  Corps will try to keep the river above this level.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/07  11/08  11/09  11/10  11/11

Mississippi River 
  Grafton         18.0   17.42      17.7   17.9   17.8   17.6   17.5


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$

Maples
896 
WGUS83 KLSX 070252
FLSLSX
Flood Statement
National Weather Service St Louis MO
852 PM CST Tue Nov 6 2018

...The flood warning is cancelled for the following rivers in 
Illinois and Missouri...
 
  Mississippi River at Quincy

.This is the last statement for this flood event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC001-MOC127-070322-
/O.CAN.KLSX.FL.W.0126.000000T0000Z-181107T0252Z/
/UINI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
852 PM CST Tue Nov 6 2018

The Flood Warning is cancelled for
  the Mississippi River at Quincy.
* At 8:15 PM Tuesday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* The river crested below flood stage at 16.8 feet. The river will 
  fall to 16.1 feet by Thursday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/07  11/08  11/09  11/10  11/11

Mississippi River 
  Quincy          17.0   16.41      16.2   16.1   16.0   16.1   16.1


&&


LAT...LON 4003 9153 4003 9140 3991 9140 3991 9152




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 4, 5:59 PM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Nov 4, 5:59 PM CST, 2 hours 59 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
559 PM CST Sun Nov 4 2018

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 414 PM CST Sun Nov 4 2018

Low pressure over northeast Iowa is pushing a cold front through
southeast missouri and southern Illinois this afternoon.  Showers
associated with the front are continuing to move east through
southern Illinois at about 20 mph, and should clear the eastern
edges of our forecast area by 600 PM or shortly thereafter.  Clouds
behind the front are clearing from southwest to northeast.  The
clearing line should eventually reach our area ding the mid-late
evening and most of the forecast area will likely see a period of
mostly clear to partly cloudy sky before sunrise Monday morning.
However, mid clouds from the next system will be overspreading
Missouri and Illinois from the west between 10-12Z Monday so
sunshine on Monday looks pretty unlikely.  Temperatures behind the
front tonight look cooler in the upper 30s to around 40.

Attention turns to Monday's storm system.  The parent shortwave is
currently digging southeast through Montana and Wyoming.  Short
range models show the shortwave hitting the base of the long wave
trof Monday afternoon between 18-21Z.  850mb wind increases to
45-50kts over northern Arkansas and southern Missouri with flow
nearly perpendicular to the temperature gradient before 00Z.  This
results in moderate to strong moisture convergence over
central and eastern Missouri and southern Illinois during the
afternoon.  Impressive 50-70kt 0-6km shear is more than enough to
produce severe thunderstorms, but instability is lacking.  GFS
MUCAPE only reaches 150-200 J/Kg over our eastern Ozark counties by
21Z and the NAM is even lower.  Regardless, with the strong shear
and slightly backed surface winds ahead of the cold front, there will
still be a window of time during the afternoon possibly into the
early evening where severe storms will be possible over southeast
Missouri.  Will have to keep a close eye on this tomorrow afternoon
to see how the situation evolves.  Temperatures will be a little
warmer in the low to mid 50s ahead of the next cold front Monday
afternoon.

Carney

.LONG TERM...  (Monday Night through Next Sunday)
Issued at 414 PM CST Sun Nov 4 2018

In the grand scheme, issues in the long term are becoming less
exciting. Monday's system will be exiting to the east with a
weakening argument for severe weather going into Monday evening.
Latest trends in Thursday's system continue to lean away from any
guarantee that snow will be around for long, if at all. Outside of
these periods, conditions remain relatively quiet.

There is less confidence that severe weather will be ongoing into
Monday evening after 03z/9pm. A cold front will push east through
the Illinois half of the forecast area through this time and despite
timing differences between long and medium range guidance, the
general consensus is that much of the activity will remain below
severe limits. Lack of instability, loss of diurnal heating and slow-
to-mature system isn't making a great case for much more than light
to moderate rainfall, along with the occasional clap of thunder over
southeast Missouri and southern Illinois. The one impressive
parameter continues to be 40-50 kt wind shear. Even the bulk of this
will be leaving the eastern portion of the CWA within the first few
hours of the period. Expect steady rain and few embedded storms to
move east with lingering showers over eastern Missouri through 03z
and Illinois up through about 06z.

The long wave trough results in upper level westerly flow from mid
to late week. Surface ridging builds into the Midwest from the
northern plains, keeping conditions quiet Tuesday and Wednesday.
While Tuesday's temperatures will be near normal, a weak surface
boundary brings a reinforcing shot of cooler air with slightly below
normal temperatures on Wednesday.

Thursday's precipitation potential continues to trend downward. Long
range guidance is somewhat closer with regard to downward trends in
precip chances, but still have quite some spread in deterministic
solutions and individual ensemble members. GFS has almost entirely
done away with precip, while the ECM still has it, but nearly cut
QPF in half. ECM ensemble mean for 12 hour probabilities has dipped
below 50%. I'm more inclined to lean in this direction with little
organization in the system and dry north/northeasterly surface flow
feeding into the northeastern edge of the increasingly limited
moisture profile. All-in-all, some light precip is possible with
Thursday rain being bookended by rain/snow Thursday morning and
late in the evening.

Beyond Thursday, cold air advects in and keeps temperatures quite
cool with highs in the 40s and lows in the 20s. A strengthening
ridge settles in overhead, limiting chances additional precip
chances through Saturday.

Maples
&&

.AVIATION...  (For the 00z TAFs through 00z Monday Evening)
Issued at 534 PM CST Sun Nov 4 2018

MVFR ceilings will improve late this evening as system continues
to move off to the north northeast. Will see some breaks in cloud
cover during the overnight hours, but will not last long as next
system approaches towards daybreak with mid and high clouds moving
back in. Rain will move into central Missouri by 16z Monday then
into northeast and east central Missouri by 18z Monday. As main
rain shield moves in, ceilings and visibilities will lower to
MVFR for remainder of forecast period. As for winds, they will
diminish and become light and variable tonight. By mid morning on
Monday, winds will pickup from the southeast to south ahead of
next system.

SPECIFICS FOR KSTL:
VFR conditions will prevail through majority of forecast period
with ceilings scattering out after 05z Monday. Then mid and high
clouds will move back in after 10z Monday as next system
approaches region. Rain will move in after 18z Monday with MVFR
ceilings and visibilities expected after 20z Monday and persist
through remainder of forecast period. Southwest winds will
diminish late tonight, then pickup from the southeast to south
after 18z Monday.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Nov 4, 3:49 PM CST, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
349 PM CST Sun Nov 4 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-052200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
349 PM CST Sun Nov 4 2018

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for thunderstorms late Monday afternoon and Monday
evening mainly south and east of the St. Louis Metro area. Isolated
strong to severe storms will be possible in these areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Maples

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 8:58 PM CSTRiver Flood WarningLSXRalls4 days
Nov 5, 8:12 AM CSTRiver Flood WarningLSXLincoln3 days

Nearby

River Flood Warnings in Missouri, 2018River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.